RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 607–616 (Mi mz1321)  

Strong means and oscillation of multiple Fourier series in multiplicative systems

V. A. Rodin

Voronezh Institute of Russian Ministry of Internal Affairs

Abstract: In this paper we establish a general assertion relating the oscillation of the sequence of rectangular partial sums of a multiple Fourier series in a multiplicative system to the strong summability of this series. The systems of group generators are assumed to be uniformly bounded. Earlier these assertions were obtained by the author for the Walsh and Chrestenson series.

DOI: https://doi.org/10.4213/mzm1321

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 533–541

Bibliographic databases:

UDC: 517.982+517.512
Received: 07.02.1996
Revised: 19.08.1996

Citation: V. A. Rodin, “Strong means and oscillation of multiple Fourier series in multiplicative systems”, Mat. Zametki, 63:4 (1998), 607–616; Math. Notes, 63:4 (1998), 533–541

Citation in format AMSBIB
\Bibitem{Rod98}
\by V.~A.~Rodin
\paper Strong means and oscillation of multiple Fourier series in multiplicative systems
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 607--616
\mathnet{http://mi.mathnet.ru/mz1321}
\crossref{https://doi.org/10.4213/mzm1321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680994}
\zmath{https://zbmath.org/?q=an:0920.42020}
\elib{https://elibrary.ru/item.asp?id=13300661}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 533--541
\crossref{https://doi.org/10.1007/BF02311257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100036}


Linking options:
  • http://mi.mathnet.ru/eng/mz1321
  • https://doi.org/10.4213/mzm1321
  • http://mi.mathnet.ru/eng/mz/v63/i4/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:84
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020